MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 03/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported following the cataract surgery with intraocular lens (iol) implant procedure, the patient experienced blurred vision.The lens implant has opacified she sees 6/30 with difficulty and had seen 6/6 previously.Additional information has been requested however no further information received.
 
Additional Manufacturer Narrative
Additional information provided h.11.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported "blurred vision" complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.It was reported that the lens was implanted in (b)(6) 2015 and the patient's vision was good until (b)(6) 2024.Information was provided that the patient had previously developed renal failure following e-coli sepsis in 2018 and then was diagnosed with diabetes eight years ago.Additional information was provided the surgeon was planning to exchange the lens.No further information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.The product has not been received to evaluate.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22084948
Report Number1119421-2025-01494
Device Sequence Number6925937
Product Code MFK
UDI-Device Identifier00380652357791
UDI-Public(01)00380652357791(17)200930(11)151023(10)12409138
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.230
Device Lot Number12409138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date08/05/2025
Date Device Manufactured10/23/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale